# SDR 2008FA0000713

- Difficulty date: October 13, 2004
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N20454
- Make and model: Cessna 172M
- Aircraft serial: 17261300
- Engine: Lyc O320*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 05140778
- Condition: Cracked
- Location: Cockpit
- Part time: 5,822 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION IT WAS DISCOVERED THAT THE PILOTS FULLY ADJUSTABLE SEAT FRAME WAS CRACKED IN SEVERAL PLACES.  SOME AREAS WERE COVERED UP BY THE UPHOLSTERY WHICH IS GLUED TO THE FRAME IN THAT AREA. OTHER AREAS OF CONCERN WERE INCOMPLETE WELDS DONE AT THE FACTORY. (3) OUT OF (4) SUPPORT LEGS WERE CRACKED AT THE WELD AND AT THE ATTACHMENT POINT TO THE BOTTOM SEAT ASSY. (K)
